An extension of Rais' theorem and seaweed subalgebras of simple Lie algebras
Annales de l'Institut Fourier, Volume 55 (2005) no. 3, p. 693-715
We prove an extension of Rais' theorem on the coadjoint representation of certain graded Lie algebras. As an application, we prove that, for the coadjoint representation of any seaweed subalgebra in a general linear or symplectic Lie algebra, there is a generic stabiliser and the field of invariants is rational. It is also shown that if the highest root of a simple Lie algerba is not fundamental, then there is a parabolic subalgebra whose coadjoint representation do not have a generic stabiliser.
Nous obtenons une extension d'un théorème de Rais sur la représentation coadjointe de certaines algèbres de Lie graduées. Comme application, nous démontrons que la représentation coadjointe d'une sous-algèbre spéciale dans une algèbre de Lie simple de type A ou C possède un stabilisateur générique, et que son corps des invariants est rationnel. Nous montrons aussi que si la plus grande racine d'une algèbre de Lie simple n'est pas un poids fondamental, alors il existe une sous-algèbre parabolique dont la représentation coadjointe n'admet pas de stabilisateur générique.
DOI : https://doi.org/10.5802/aif.2110
Classification:  17B20,  17B70,  14L30
Keywords: field of invariants, generic stabiliser, simple Lie algebra, seaweed subalgebra
@article{AIF_2005__55_3_693_0,
     author = {I. Panyushev, Dmitri},
     title = {An extension of Rais' theorem and seaweed subalgebras of simple Lie algebras},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {55},
     number = {3},
     year = {2005},
     pages = {693-715},
     doi = {10.5802/aif.2110},
     mrnumber = {2149399},
     zbl = {02171521},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2005__55_3_693_0}
}
An extension of Rais' theorem and seaweed subalgebras of simple Lie algebras. Annales de l'Institut Fourier, Volume 55 (2005) no. 3, pp. 693-715. doi : 10.5802/aif.2110. https://aif.centre-mersenne.org/item/AIF_2005__55_3_693_0/

[1] A.A. Arkhangel'Skii Completely integrable Hamiltonian systems on the group of triangular matrices, Math. USSR-Sb., Tome 36 (1980), pp. 127-134 | Article | Zbl 0433.58015

[2] A.G. Elashvili Canonical form and stationary subalgebras of points of general position for simple linear Lie groups, Funct. Anal. Appl., Tome 6 (1972), pp. 44-53 | Article | Zbl 0252.22015

[3] Y. Kosmann; S. Sternberg Conjugaison des sous-algèbres d'isotropie, C. R. Acad. Sci. Paris. Sér. A, Tome 279 (1974), pp. 777-779 | MR 354794 | Zbl 0297.22013

[4] M.I. Gekhtman; M.Z. Shapiro Noncommutative and commutative integrability of generic Toda flows in simple Lie algebras, Comm. Pure Appl. Math., Tome 52 (1999), pp. 53-84 | Article | MR 1648421 | Zbl 0937.37045

[5] V. Dergachev; A.A. Kirillov Index of Lie algebras of seaweed type, J. Lie Theory, Tome 10 (2000), pp. 331-343 | MR 1774864 | Zbl 0980.17001

[6] A. Dvorsky Index of parabolic and seaweed subalgebras of 𝔰𝔬 n , Lin. Alg. Appl., Tome 374 (2003), pp. 127-142 | Article | MR 2008784 | Zbl 1056.17009

[7] A. Joseph A preparation theorem for the prime spectrum of a semisimple Lie algebra, J. Alg., Tome 48 (1977), pp. 241-289 | Article | MR 453829 | Zbl 0405.17007

[8] D. Panyushev Inductive formulas for the index of seaweed Lie algebras, Moscow Math. J., Tome 1 (2001), pp. 221-241 | MR 1878277 | Zbl 0998.17008

[9] D. Panyushev The index of a Lie algebra, the centralizer of a nilpotent element, and the normalizer of the centralizer, Math. Proc. Camb. Phil. Soc., Tome 134 (2003), pp. 41-59 | MR 1937791 | Zbl 1041.17022

[10] M. Raïs L'indice des produits semi-directs E × ρ 𝔤 , C.R. Acad. Sc. Paris, Ser. A, Tome 287 (1978), pp. 195-197 | MR 506502 | Zbl 0387.17002

[11] R.W. Richardson Principal orbit types for algebraic transformation spaces in characteristic zero, Invent. Math., Tome 16 (1972), pp. 6-14 | Article | MR 294336 | Zbl 0242.14010

[12] P. Tauvel; R. Yu Indice et formes linéaires stables dans les algèbres de Lie, J. Alg., Tome 273 (2004), pp. 507-516 | Article | MR 2037708 | Zbl 02055680

[13] P. Tauvel; R. Yu Sur l'indice de certaines algèbres de Lie, Ann. Inst. Fourier, Tome 54 (2004) no. 6, pp. 1793-1810 | Article | Numdam | MR 2134224 | Zbl 02162441

[14] E.B. Vinberg; V.L. Popov Invariant theory, Algebraic Geometry IV, Springer, Berlin-Heidelberg-New York (Encyclopaedia Math. Sci.) Tome 55 (1994), pp. 123-284 | Zbl 0789.14008